MAUDE Adverse Event Report: ABBOTT CPS DIRECT PL; CATHETER, PERCUTANEOUS

ABBOTT CPS DIRECT PL; CATHETER, PERCUTANEOUS
Model Number 410213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 10/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During an implant procedure, a pericardial effusion was observed via diagnostic imaging.The physician alleged a perforation was the cause of the effusion, however, it remains unknown on whether or not the catheter was related to the event.No allegation of malfunction was made against the catheter.Pericardiocentesis was performed to resolve the effusion and the procedure was completed as expected.The patient was in stable condition following the procedure.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
CPS DIRECT PL
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12746351
Report Number2017865-2021-35092
Device Sequence Number4985603
Product Code DQY
UDI-Device Identifier05414734207089
UDI-Public05414734207089
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number410213
Device Catalogue Number410213
Device Lot Number7840336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer01/10/2022
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EPIMYOCARDIAL LV LEAD; EPIMYOCARDIAL LV LEAD
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown